I was just curious if anyone had any comments on this form of BC. I am on the patch right now and I like it but it looks so bad. I don't know if that is normal either but it is almost like it gets lint suck around the outside and turns blue.
My question with the nuva ring is, is it hard to get in place and how do you know it is in right.
i was on the nuva ring and loved it!!!! less side effects and only had to deal with it once per month. and it is the only bc i have NOT gotten PG on....very effective. the first time i put it in i didn't get it in far enough and it fell out....lol. but i stuck it back in and pushed it up as far as i could and it stayed and was not even felt....i kept checking to see if it was still there ....LOL. it is a great method as far as i am concerned and did wonders for me. hope this help.
P.S.....you will know cuz if it isn't in far enough it will fall out. i took my middle finger...TMI...and pushed the ring till i felt this space with a hard bump....the cervix. i pushed the ring into this space and it stayed. it takes a couple times but once you get the hang of it you will be all good.
that sounds to me like your body metabolizes the hormones in the ring quicker than other woman so the ring loses its effect a couple of days sooner and AF starts. it is the drop of the hormones that make you bleed. maybe using 1 ring for 1 1/2 weeks then a new ring for the other 1 1/2 weeks of course if permitted by your dr....will stop that. and if you want to cut down the 9 day bleed...insert the ring early the upsurge of hormones will stop AF. i did that the doc said it was fine. i would bleed for 3 days and reinsert a new ring on the 4th day.
I've been using the ring for a year and would never go back to anything else. Its easy and you can completely forget about it. The only negative thing I have experienced is that I start my period a few days before I take it out and it lasts for about 9 days. I need to talk to my dr. about that as I'm sure there is a way to stop that from happening.
Has anyone missed their period on the ring before? and not be pregenant?
I have been on the ring before, and had some wired cycles. Like I have had my period start a day later, I have had it start before I took out the ring? And on the first month that I was on I did miss my period, but never since than. I was just wondering if anyone else has had some issues similar to this?
I've been using the Nuvaring for about a month now. I've use pills and they worked pretty good for me, it was just difficult remembering to take them everyday. I tried Nuvaring because I didn't have to worry about that and it's immediately effective. It has made me CRAZY! Every emotion is 10x more intense and I can't control my crying. I'm not like this all the time at all, I haven't ever been, but when my boyfriend leaves for work or something difficult comes up - I can't help myself. The worst part is I don't even realize how unreasonable I'm being until after something happens! I'll be fine one minute and think of something sad, then I'll start uncontrollably crying and have to turn the car around where ever I'm going. So not worth it. Stick with the pill!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.